Publications

Javascript must be enabled to render mathematics on this page.

See me also at Google Scholar, ORCID, and Mathematics Genealogy Project. For nonacademic texts, see the Texts page (mostly in Finnish).

Preprints

2. J. Peltomäki:
Abelian periods of factors of Sturmian words (2019), submitted, arXiv

1. J. Peltomäki, M. A. Whiteland:
On \(k\)-abelian equivalence and generalized Lagrange spectra (2018), submitted, arXiv

Publications in Refereed Journals

9. A. Massuir, J. Peltomäki, M. Rigo:
Automatic sequences based on Parry or Bertrand numeration systems
in Advances in Applied Mathematics, Vol. 108, 11-30 (2019), DOI, arXiv

8. J. Peltomäki, V. Salo:
On winning shifts of marked uniform substitutions
in RAIRO - Theoretical Informatics and Applications, Vol. 53.1-2, 51-66 (2019), DOI, arXiv

7. J. Peltomäki, M. A. Whiteland:
More on the dynamics of the symbolic square root map
in Theoretical Computer Science (to appear) (2018), DOI, arXiv

6. J. Peltomäki, M. A. Whiteland:
A square root map on Sturmian words
in The Electronic Journal of Combinatorics, Vol. 24.1 #P1.54 (2017), URL, arXiv

5. G. Fici, A. Langiu, T. Lecroq, A. Lefebvre, F. Mignosi, J. Peltomäki, É. Prieur-Gaston:
Abelian powers and repetitions in Sturmian words
in Theoretical Computer Science, Vol. 635, 16–34 (2016), DOI, arXiv

4. M. Forsyth, A. Jayakumar, J. Peltomäki, J. Shallit:
Remarks on privileged words
in International Journal of Foundations of Computer Science, Vol. 27.4, 431–442 (2016), DOI

3. J. Peltomäki:
Characterization of repetitions in Sturmian words: A new proof
in Information Processing Letters, Vol. 115.11, 886–891 (2015), DOI, arXiv

2. J. Peltomäki:
Privileged factors in the Thue-Morse word – A comparison of privileged words and palindromes
in Discrete Applied Mathematics, Vol. 193, 187–199 (2015), DOI, arXiv

1. J. Peltomäki:
Introducing privileged words: Privileged complexity of Sturmian words
in Theoretical Computer Science, Vol. 500, 57–67 (2013), DOI, arXiv

Publications in Refereed Conference Proceedings

3. J. Peltomäki, M. A. Whiteland:
More on the dynamics of the symbolic square root map
in Proceedings of WORDS 2017, Lecture Notes in Computer Science, Vol. 10432, 97–108 (2017), DOI

2. J. Peltomäki, V. Salo:
On winning shifts of generalized Thue-Morse substitutions
in Proceedings of RuFiDiM 2017, TUCS Lecture Notes, 123-132 (2017), URL

1. J. Peltomäki, M. A. Whiteland:
A square root map on Sturmian Words (Extended abstract)
in Proceedings of WORDS 2015, Lecture Notes in Computer Science, Vol. 9304, 197–209 (2015), DOI

Theses